The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.555 NO.1 / 2011 )
home Multivariate ultrametric root counting
Pages 1-23
Martín Avendaño, Ashraf Ibrahim,
home Some homological properties of almost Gorenstein rings
Pages 201-215
Janet Striuli, Adela Vraciu,
home Hilbert functions of Cohen-Macaulay local rings
Pages 173-200
Maria Evelina Rossi,
home Reconciling Riemann-Roch results
Pages 165-172
Paul Roberts, Anurag K. Singh,
home Combinatorics of symbolic Rees algebras of edge ideals of clutters
Pages 151-164
José Martínez-Bernal, Carlos Rentería-Márquez, Rafael H. Villarreal,
home A note on the variety of pairs of matrices whose product is symmetric
Pages 145-150
Mahdi Majidi-Zolbanin, Bart Snapp,
home A property of the Frobenius map of a polynomial ring
Pages 137-143
Gennady Lyubeznik, Wenliang Zhang, Yi Zhang,
home Absolute integral closure
Pages 119-135
Craig Huneke,
home Uniform bounds for Hilbert coefficients of parameters
Pages 97-118
Shiro Goto, Kazuho Ozeki,
home Minimal free resolutions for certain affine monomial curves
Pages 87-95
Philippe Gimenez, Indranath Sengupta, Hema Srinivasan,
home Polynomial vector fields with algebraic trajectories
Pages 71-85
Viviana Ferrer, Israel Vainsencher,
home Hilbert polynomial and the intersection of ideals
Pages 63-70
Juan Elias, Jordi Martínez-Borruel,
home Invariants of ideals generated by pfaffians
Pages 47-62
Emanuela De Negri, Elisa Gorla,
home Plücker-Clebsch formula in higher dimension
Pages 35-45
Ciro Ciliberto, Vincenzo Di Gennaro,
home A note on reductions of monomial ideals in $k[x,y]_{(x,y)}$
Pages 13-34
C.-Y. Jean Chan, Jung-Chen Liu,
home Hilbert depth of powers of the maximal ideal
Pages 1-12
Winfried Bruns, Christian Krattenthaler, Jan Uliczka,